# SDR CALA2024100702600

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 102,335 hours, 18,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14TW2360113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AFT CARGO STA 1832 - 1853 STR 47L REPAIR FOUND STA 1874 STR 48L STRINGER WEB CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.3830720.  AFT CARGO STA 1853 TO STA 1895 STR 48L SECTION REPAIRED AS PER SRM 53-70-03-2R-1 REPAIR 1 FIG 203.
